# SDR CALA2023110803302

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 64,451 hours, 28,316 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04275A
- Part serial: Y99149
- Condition: Faulty
- Location: Eng#1
- Part time: 63,123 hours, 27,110 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LO OIL LEVEL ON TAKE OFF ROLL. REJECTED TAKE OFF. PILOTS STATED THEY APLLIED POWER TO AIRCRAFT FOR T/O AROUND 60 KNOTS THEY GOT LOW OIL LIGHT AND STAYED ON FOR ABOUT 5 SECONDS. PULLED BACK POWER AND LIGHT WENT AWAY. PER CREW INFORMATION: LEFT ENGINE. PERFORMED TSM 79-33-00-810-822-A ,SUSPECT LOW OIL SW ,R&R ENG#1 OIL PRESS SWITCH IAW AMM 79-34-15 .OPS CHECK GOOD NO MSG AT IDLE RUN PARTS USED: 1551669,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1551669 SN OFF 9149 SWITCH, ENG OIL OFF 31-7931-9-9003 9149 ON 31-7931-9-9003 8718 SWITCH, ENG OIL OFF 31-7931-9-9003 9149 ON 0000 RAN ENG REF MM 71-00-00-710-013-C ACCOMPLISHED HIGH POWER ASSURANCE TEST #11. NO OIL QUANTITY OR PRESSURE FLUCTUATIONS ADD EMP:123078.
